MathSciNet Relay Station
MathSciNet bibliographic data
MR501962 65L15
Babuška, I.; Osborn, J. E. Numerical treatment of eigenvalue problems for differential equations with discontinuous coefficients. Math. Comp. 32 (1978), no. 144, 991–1023.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement